Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anyone else have this problem on the pill?

I am on the pill (TriSprintec) and I am starting my 4th pack tomorrow. So it should be fully in my system and everything by now... but if I am even a few hours late taking my pill, I start spotting!!! And I don't even take the last week of the pack, so there is never a day that I don't take an ACTIVE pill. I just don't understand why this would be happening. Anyone else have this problem on the pill?

Answer Question
 
JenMarie2007

Asked by JenMarie2007 at 10:02 PM on Sep. 30, 2010 in Health

Level 13 (1,208 Credits)
Answers (5)
  • Is it progesterone only? If so, you have to be spot on!
    Mel_in_PHX

    Answer by Mel_in_PHX at 10:04 PM on Sep. 30, 2010

  • So, you are not taking the inactive pills and letting your body have a period??? That might be part of the issue. Time to talk to your doc I'd say!

    Morgain

    Answer by Morgain at 10:06 PM on Sep. 30, 2010

  • I don't know if it's progesterone only. And my doc is the one who told me it was okay not to take the inactive pills.
    JenMarie2007

    Comment by JenMarie2007 (original poster) at 10:16 PM on Sep. 30, 2010

  • I had this problem. I was on a mini pill and if I was even an hour late, I'd spot. I told my doc that it was annoying, so he switched me to a pill that had a higher goes of hormone. Spotting problem gone.

    layh41407

    Answer by layh41407 at 10:23 PM on Sep. 30, 2010

  • It has to do with the balance of hormones in your body - everyone is different. For example, when I was on the pill before having my LO, I could miss 3 days and still not get a period. My college roommate was on the same pill and was like you - a few hours late and she'd get hers. Everyone's body chemistry is different and some people seem to have "stronger" cycles than others. I skip periods a lot so I think my body is just not that into having them, lol.
    getrealmama

    Answer by getrealmama at 10:33 PM on Sep. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN